# SDR AALA202111014517

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 88,680 hours, 10,760 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 2L DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR 2L PER CMM 25-45-80.
